SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Epidural Injection

Started by Magnet2RoadIdiots on 05/14/2015 7:12pm

Is it normal to have increased pain over 3 weeks after recieving a spinal injection?

Do you find this discussion helpful?
0

3 Responses

Like/Dislike
0

The ones I had in my T-spine worked great for about 3 weeks then the pain came back, Do you think it just feels worse cause you were feeling better? On the flip side, the one in my neck got a huge lump and I was on ice and in injection pain the whole month! He had to stick it in there TWICE cause I'm small boned......I got nervous thinking I had an infection! So I guess it varies.

Like/Dislike
0

I have had epidural injections in my neck twice and once in my cervical area. I have not had pain in any of the injection site. In fact I have had no pain in them for almost a year. But have plenty of pain elsewhere. I think you should check with the doctor.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete